# SDR ABXA2023041857

- Difficulty date: March 9, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 89,055 hours, 27,833 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Rib
- Part number: 114T21212
- Condition: Gouged
- Location: Zone 600
- Part time: 89,055 hours, 27,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK AT KALITTA IN OSC. IT WAS FOUND THAT  RIGHT WING LEADING EDGE BULL NOSE PANEL GOUGED AT APPROX LES 500.10, TD10. AFTER BLENDING  IT WAS FOUND TO BE BEYOND ALLOWABLE LIMITS. ENGINEERING WAS CONTACTEDFOR A REPAIR. AN FAA-DER APPROVED AND REPAIR WAS COMPLETED ON ABX-REA-5740-64985-00.
